Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Period stopped for long. Had protected sex. Will I get period?

i had my periods on july 17th. after that i have not got my periods till now. i had sex with my bf on 1st of sept. Although it was safe, for precautions i took an ipill on the 2nd day. On the advise of my doctor i completed 4 days of primolut-n course, which concluded 2 days back. How long should i wait for my periods.?
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
As your periods are irregular, it is difficult to predict the period of ovulation.
But as you took the emergency pill the possibility of pregnancy is less.
Progesterone pills help in inducing withdrawal bleeding.
After talking progesterone pills, sometimes it may take around one week to get the withdrawal bleeding.
So you wait for 4 to 5 days, possibly you will get periods.
Take care.
Answered: Thu, 3 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor